MAUDE Adverse Event Report: PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. NEB KIT W ADAPTER STERILE WATER 1000ML; PREFILLED AND DRY LARGE VOLUME NEBULIZER

PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. NEB KIT W ADAPTER STERILE WATER 1000ML; PREFILLED AND DRY LARGE VOLUME NEBULIZER
Model Number NEB KIT W ADAPTER STERILE WATER 1000ML
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Pma/ 510(k): enforcement discretion.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the neb kit w adapter sterile water 1000ml experienced stops misting after initial setup.The issue occurred during patient-use and as an intervention the device was replaced when the previous one was not working anymore.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation: d9, g3, g6, h2, h3, h6 and h10 result of investigation: samples received for evaluation.A vacuum test was performed and the 4 samples failed the test.Therefore, the defect reported by the customer was confirmed.

Brand Name
NEB KIT W ADAPTER STERILE WATER 1000ML
Common Device Name
PREFILLED AND DRY LARGE VOLUME NEBULIZER
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali,
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12620069
Report Number8030673-2021-00203
Device Sequence Number17211190
Product Code OGG
UDI-Device Identifier10190752158450
UDI-Public(01)10190752158450
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB KIT W ADAPTER STERILE WATER 1000ML
Device Catalogue NumberCK0010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown